Partial Sums of Some Fractional Operators of Bounded Turning Partial Sums of Some Fractional Operators

Main Article Content

Zainab Esa Abdulnaby

Abstract

            In this paper, several conditions are put in order to compose the sequence of partial sums ,  and  of the fractional operators of analytic univalent functions ,  and   of bounded turning which are bounded turning too.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Abdulnaby ZE. Partial Sums of Some Fractional Operators of Bounded Turning: Partial Sums of Some Fractional Operators. Baghdad Sci.J [Internet]. 2020Dec.1 [cited 2021Jan.25];17(4):1267. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/3312
Section
article

References

Jahangiri JM, Farahmand K. Partial sums of functions of bounded turning. IJMMS. 2003; 4(4): 45-47‏.

Juma AS, Abdulhussain MS, Al-khafaji3 SN. Faber Polynomial Coefficient Estimates for Subclass of Analytic Bi-Bazilevic Functions Defined by Differential Operator. Baghdad Sci J. 2019; 16(1): 248-253.

Srivastava HM, Kılıçman A, Abdulnaby ZE, Ibrahim RW. Generalized convolution properties based on the modified Mittag-Leffler function. J Nonlinear Sci Appl. 2017; 10: 4284-4294.

Halit O, Yagmur N. Partial sums of generalized Bessel functions. J Math Inequal. 2014; 8: 863-877.

R˘aducanu D. On partial sums of normalized Mittag-Leffler functions. An St Univ Ovidius Constanta. 2017; 25(2): 123-133.

GoodmanAW. Univalent Functions. Washington: Polygonal Publication House; 1983.

Abdulnaby ZE, Ibrahim RW, Kılıçman A. Some properties for integro differential operator defined by a fractional formal. SpringerPlus. 2016; 5(893): 1-9.

Esa Z, Srivastava HM, Kılıçman A, Ibrahim RW. A novel subclass of analytic functions specified by a family of fractional derivatives in the complex domain. Filomat. 2017; 31(9): 2837-2849.

Arif M, Haq MU, Liu JL. A Subfamily of Univalent Functions Associated with q-Analogue of Noor Integral Operator. J Funct Space. 2018; 2018: 1-5.

Abdulnaby ZE, Ibrahim RW, Kılıçman A. On boundedness and compactness of a generalized Srivastava–Owa fractional derivative operator. J King Saud Univ Sci. 2018; 30: 1-5.

Srivastava HM, Shen CY, Owa S. A linear fractional calculus operator and its applications to certain subclasses of analytic functions. J Math Anal Appl. 1989; 143: 138-147.‏

Noor KI, Noor MA. On integral operators. J Math Anal Appl. 1999; 238: 341-352.